Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 241, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 17, 2015, 2:48 PM MDT for El Paso County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2015, 2:48 PM MDT (20:48 UTC)
- Expired
- Aug 17, 2015, 3:15 PM MDT
- In force
- 27 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 57 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 17, 2:32 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 318 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 1605 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
541
WUUS55 KPUB 172048
SVRPUB
COC041-172115-
/O.NEW.KPUB.SV.W.0241.150817T2048Z-150817T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
248 PM MDT MON AUG 17 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 315 PM MDT
* AT 247 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CALHAN...OR
28 MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CALHAN AND RAMAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR EAST CENTRAL
COLORADO.
LAT...LON 3884 10405 3895 10447 3912 10442 3913 10405
TIME...MOT...LOC 2047Z 283DEG 25KT 3902 10435
HAIL...1.00IN
WIND...60MPH
$$
PGW1 follow-up statement
960
WWUS55 KPUB 172102
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
302 PM MDT MON AUG 17 2015
COC041-172115-
/O.CON.KPUB.SV.W.0241.000000T0000Z-150817T2115Z/
EL PASO CO-
302 PM MDT MON AUG 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 302 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CALHAN...OR 31
MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CALHAN AND RAMAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR EAST CENTRAL
COLORADO.
LAT...LON 3884 10405 3893 10438 3912 10437 3913 10405
TIME...MOT...LOC 2102Z 278DEG 18KT 3902 10429
HAIL...1.00IN
WIND...60MPH
$$
PGWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 2:42 PM MDT, 6 minutes earlier.
Area forecast discussion, Aug 17, 2:42 PM MDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 242 PM MDT MON AUG 17 2015 .UPDATE... ISSUED AT 239 PM MDT MON AUG 17 2015 UPDATED FOR TORNADO WATCH MOST OF SOUTHEAST PLAINS THIS AFTERNOON AND EVENING UNTIL 11 PM. UPDATE ISSUED AT 1122 AM MDT MON AUG 17 2015 LOADED IN LATEST OBSERVATIONS AND MODEL DATA FOR NEXT 24 HOURS. FORECAST REMAINS ON TRACK. EXPECT AN ACTIVE SEVERE WEATHER AFTERNOON/EVENING OVER THE EASTERN MOUNTAINS AND PLAINS. UPDATE ISSUED AT 616 AM MDT MON AUG 17 2015 UPDATED POPS/WX TO ACCOUNT FOR ISOLD TS WHICH CONTINUE TO DEVELOP OVER THE LOWER ARKANSAS VALLEY. SHOULD SEE THINGS DIMINISH OVER THE NEXT COUPLE HOURS...BEFORE MORE STORMS DEVELOP OVER THE HIGHER TERRAIN LATER THIS MORNING AND AFTERNOON. ROSE && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 320 AM MDT MON AUG 17 2015 ...THREAT OF SEVERE WEATHER THIS AFTERNOON AND EVENING... CURRENTLY...SHOWERS AND A FEW EMBEDDED THUNDERSTORMS CONTINUE TO MOVE TO THE S AND E ACROSS THE FAR SERN PLAINS. A FEW AREAS OF LOW CIGS WILL PERSIST THROUGH THE EARLY MORNING HOURS ACROSS THE I-25 CORRIDOR...AND WILL LINGER OVER THE ERN PLAINS THROUGH THIS MORNING. ABUNDANT MOISTURE IS NOTED ACROSS THE CWA...WITH DEW POINTS IN THE UPPER 50S TO LOWER 60S ACROSS THE PLAINS...AND 40S TO NR 50 FOR THE HIGHER ELEVATIONS. ALL THE INGREDIENTS COMING TOGETHER TODAY FOR A POTENTIALLY MODERATE IMPACT EVENT WITH THE THREAT OF SEVERE WX ALONG WITH THE POTENTIAL FOR FLASH FLOODING. A ROBUST SHORT WAVE TROUGH IS MOVING THROUGH SRN OR THIS MORNING...AND WILL MOVE INTO SRN WY THIS AFTERNOON BEFORE EJECTING INTO THE NRN PLAINS TUE MORNING. THIS DISTURBANCE WILL BRING A COLD FRONTAL PASSAGE THROUGH NORTHEASTERN CO IN THE PEAK HEATING HOURS...FROM ABOUT 21Z TO 00Z THIS AFTERNOON. AHEAD OF THE FRONT...SHOULD SEE MODERATE INSTABILITY DEVELOP ACROSS THE PLAINS...WITH CAPE AS HIGH AS 3000 J/KG ACROSS PORTIONS OF THE PLAINS THIS AFTERNOON AND EVE. ALONG WITH BULK SHEARS FROM 30-40 KTS...THIS WILL BE CONDUCIVE TO SEVERE MULTICELL CLUSTERS ALONG WITH A FEW SUPERCELLS LATER TODAY. LATEST DAY ONE OUTLOOK FROM SPC HAS THE ERN MTS AND PLAINS IN A SLIGHT RISK FOR SEVERE....AND THE REST OF THE CWA IN A MARGINAL RISK. COULD SEE SEVERE STORMS DEVELOP PRETTY MUCH ANYWHERE ACROSS OUR AREA THIS AFTERNOON AND EVENING. THE HIGHEST RISK FOR SEVERE WILL BE ACROSS NRN AND ERN EL PASO COUNTY...THE PALMER DVD...KIOWA...BENT...PROWERS...AND BACA COUNTIES. THIS IS WHERE THE THREAT FOR SUPERCELLS WILL BE HIGHEST. PRIMARY THREAT WILL BE FOR LARGE HAIL TO GOLF BALL SIZE. THE TORNADO THREAT...WHILE LOW...IS NOT INSIGNIFICANT AS WINDS WILL BACK STRONGLY BEHIND THE APPROACHING COLD FRONT THIS AFTERNOON. IF A SUPERCELL CAN FORM ALONG THIS ADVANCING BOUNDARY...COULD SEE A TORNADO OR TWO DEVELOP OVER THE AREAS JUST MENTIONED. THREAT WILL TRANSITION TO HEAVY RAIN AS STORMS CONSOLIDATE INTO ONE OR TWO MCS THIS EVENING OVER THE ERN PLAINS. THIS WILL BE PARTICULARLY TRUE OVER THE LOWER ARKANSAS FOR AREAS THAT HAVE JUST SEEN HEAVY RAINFALL AND LOCALIZED FLOODING. STORMS WILL GRADUALLY SHIFT TO THE E AND S LATE TONIGHT AS THE TROUGH MOVES THROUGH THE NRN ROCKIES AND ON TO THE NRN HIGH PLAINS. COULD ONCE AGAIN SEE SOME LOCALIZED LOW CIGS DEVELOP LATE TONIGHT...BUT INCREASED NW FLOW BEHIND THE DEPARTING SHORT WAVE SHOULD HELP LIMIT THE EXTENT OF LOW CLOUDS FOR TUE MORNING. IT SHOULD BE A RATHER ACTIVE DAY OF WX THIS AFTERNOON AND EVE...SO EVERYONE IN SE CO SHOULD MAINTAIN A HEIGHTENED AWARENESS OF THE LATEST FORECAST INFO TODAY. ROSE .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 320 AM MDT MON AUG 17 2015 UPPER TROUGH OVER THE NORTHERN HIGH PLAINS TUESDAY MORNING WILL MOVE INTO THE THE UPPER MIDWEST BY EARLY WED...KEEPING STRONG NORTHWEST UPPER FLOW IN PLACE ACROSS COLORADO INTO WED. SURFACE COLD FRONT WILL RACE SOUTH THROUGH THE AREA TUE MORNING...WITH DRIER AIR MASS SPREADING ACROSS THE STATE IN ITS WAKE THROUGH THE DAY. LOW LEVEL WINDS DO OBTAIN AN EASTERLY COMPONENT FOR A TIME TUES AFTERNOON AND EVENING...WHICH MAY LEAD TO SOME WEAK CONVECTION OVER THE EASTERN MOUNTAINS AND PLAINS...THOUGH OVER PAST 24 HRS OR SO MODELS HAVE TRENDED DRIER ACROSS THE AREA...KEEPING BEST FORCING FARTHER NORTH IN NE COLORADO/WRN NEB. NEW SWODY2 HAS CAUGHT ON TO THE IDEA OF A FASTER FRONTAL PASSAGE TUE...WITH THREAT FOR SEVERE STORMS NOW SOUTH AND EAST OF COLORADO. MAX TEMPS WILL BE COOLER AREA-WIDE TUE AFTERNOON IN THE WAKE OF THE FRONTAL PASSAGE...WITH WARMEST READINGS NEAR THE NM BORDER. REMAINDER OF THE WEEK LOOKS FAIRLY QUIET AS GENERALLY DRY NORTHWEST FLOW CONTINUES INTO FRI. SUPPOSE THERE COULD BE SOME ISOLATED WEAK CONVECTION OVER THE HIGHER PEAKS EACH AFTERNOON WITH RESIDUAL MOISTURE...BUT OVERALL PATTERN WILL STAY FAIRLY DRY WITH COOL TEMPERATURES WED WARMING BACK TO MORE TYPICAL AUGUST LEVELS THU/FRI. NEW UPPER TROUGH DIGS INTO THE NORTHERN ROCKIES LATE FRI...THEN SWINGS INTO THE NORTHERN HIGH PLAINS OVER THE WEEKEND...WHILE UPPER HIGH CENTER SHIFTS EASTWARD INTO TEX BY LATE SUN. PATTERN SHOULD GRADUALLY DRAW LOW AND MID LEVEL MOISTURE NORTHWARD LATE FRI INTO SAT...BEFORE NEXT SURFACE COLD FRONT DROPS SOUTH THROUGH THE STATE SUN AND BEGINS TO PUSH LOW LEVEL MOISTURE BACK TO OUR SOUTH. FORECAST THUS SHOWS EXPANDING CHANCES FOR TSRA OVER THE AREA FRI-SUN...WITH TEMPS AT OR A LITTLE ABOVE SEASONAL AVERAGES THROUGH THE PERIOD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1122 AM MDT MON AUG 17 2015 STRONG SHORTWAVE WILL TRACK EAST ACROSS FLIGHT AREA THIS AFTERNOON AND EVENING...BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE REGION...ESPECIALLY THE EASTERN MOUNTAINS AND PLAINS. STORMS TODAY WILL TEND TO BE ON THE STRONG TO SEVERE SIDE. LARGE HAIL...DAMAGING WINDS...HEAVY RAIN AND FREQUENT LIGHTNING ARE EXPECTED FROM SOME STORMS. FLIGHT CONDITIONS WILL RANGE FROM MVFR TO IFR TO LIFR UNDER SHOWERS AND THUNDERSTORMS. THESE CONDITIONS WILL START TO DEVELOP OVER THE MOUNTAINS BY 18Z...AND THEN BECOME MOST WIDESPREAD OVER THE EASTERN MOUNTAINS AND PLAINS FROM 21Z TO 06Z. IMPROVEMENT FROM THE WEST ALL AREAS BY 06Z...ALTHOUGH SOME AREAS OF MVFR/IFR STRATUS MAY DEVELOP ACROSS THE PLAINS OVERNIGHT IN THE WAKE OF HEAVY PRECIPITATION. FOR THE KCOS...KPUB AND KALS TAF SITES...MUCH THE SAME SCENARIO. ALL 3 TAF SITES WILL BE SUBJECT TO THUNDERSTORMS TODAY...WITH THE POTENTIAL FOR STRONG TO SEVERE STORMS... ESPECIALLY AT KCOS AND KPUB. VCTS APPROACHING KALS AT THIS TIME...SO POSSIBLE THERE BEGINNING 19Z. FOR KCOS...STORMS WILL BE IN THE VICINITY AFTER 20Z...AND FOR KPUB AFTER 21Z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...LW SHORT TERM...ROSE LONG TERM...PETERSEN AVIATION...LW
Hazardous weather outlook, Aug 17, 11:54 AM MDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1154 AM MDT MON AUG 17 2015 COZ058>089-093>099-181800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1154 AM MDT MON AUG 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN COLORADO THIS AFTERNOON...BECOMING WIDESPREAD ACROSS THE PLAINS THIS EVENING. A STRONG UPPER LEVEL DISTURBANCE WILL PRODUCE STRONG TO SEVERE THUNDERSTORMS OVER THE EASTERN MOUNTAINS AND PLAINS. PRIMARY STORM THREATS WILL INCLUDE LARGE HAIL...DAMAGING WIND GUSTS...FLASH FLOODING AND LIGHTNING. THE THREAT OF SEVERE WEATHER WILL BE GREATEST OVER PORTIONS OF EL PASO...BENT...KIOWA...PROWERS...AND BACA COUNTIES. A COUPLE OF STORMS IN THESE AREAS COULD PRODUCE HAIL UP TO GOLF BALL SIZE... DAMAGING WINDS TO 70 MPH AND POSSIBLY A TORNADO OR TWO. THE THREAT OF HEAVY RAIN AND LOCALIZED FLASH FLOODING WILL INCREASE THROUGH THE EVENING OVER THE EASTERN PLAINS. AREAS THAT HAVE RECENTLY SEEN HEAVY RAINFALL...AS WELL AS URBAN AREAS...WILL SEE A THREAT OF FLOODING LASTING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY...MAINLY OVER THE MOUNTAINS. THE MAIN THREATS FROM THESE STORMS WILL BE LIGHTNING AND WIND GUSTS TO AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS MOST OF SOUTHERN COLORADO. 50/50
In the hours before
Local storm report, Aug 17, 12:36 PM MDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1236 PM MDT MON AUG 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.88N 104.80W
08/17/2015 M0.44 INCH EL PASO CO TRAINED SPOTTER
&&
PPThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 6:11 PM MDT | Special Weather Statement | PUB | Las Animas | 49 min |
| Aug 16, 7:14 PM MDT | Special Weather Statement | PUB | 46 min | |
| Aug 16, 7:30 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 30 min |
| Aug 16, 7:59 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 46 min |
| Aug 16, 8:05 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 40 min |
| Aug 16, 8:34 PM MDT | Areal Flood Advisory | PUB | Kiowa, Prowers | 3 hr |
| Aug 16, 8:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 31 min |
| Aug 16, 8:46 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 44 min |
| Aug 16, 8:51 PM MDT | Flash Flood Warning | PUB | Prowers | 3 hr |
| Aug 16, 9:12 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 32 min |
| Aug 16, 9:19 PM MDT | Flash Flood Warning | PUB | Prowers | 116 min |
| Aug 16, 9:59 PM MDT | Special Weather Statement | PUB | Prowers | 46 min |
| Aug 16, 11:18 PM MDT | Flash Flood Warning | PUB | Prowers | 3 hr |
| Aug 17, 2:57 PM MDT | Special Weather Statement | PUB | Fremont | 48 min |
| Aug 17, 3:09 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Aug 17, 3:49 PM MDT | Tornado Warning | PUB | El Paso, Teller | 26 min |
| Aug 17, 3:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 50 min |
| Aug 17, 4:09 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 15 min |
| Aug 17, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| Aug 17, 4:42 PM MDT | Special Weather Statement | PUB | El Paso | 48 min |
| Aug 17, 4:45 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Aug 17, 5:08 PM MDT | Special Weather Statement | PUB | Baca | 67 min |
| Aug 17, 5:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Otero | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.